# SDR 06FDEA2592

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BETWEEN STA 950 - 960 LBL 8.5 FOUND CORRODED.  CORROSION REMOVED ON SEAT TRACK AND FOUND EXCEEDED LIMIT.SEAT TRACK AT STA 869 AND STA.989 LBL 5" TRIMMED OFF AS PER SRM 53-70-00 FIG.1 VOL.I. SPLICE ANGLE   (02EA.)REWORKED AS PER SRM 53-70-00 FIG.1 VOL.I. PLATE FABRICATED AS PER SRM 53-70-00   FIG.1 VOL.I. NEW SEAT TRACK AND REPAIR PARTS INSTALLED AS PER SRM 51-31-01 VOL.II.   CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
